# SDR DL757071059

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 72,753 hours, 36,972 cycles
- Engine: Pwa PW2037
- Engine time: 51,712 hours, 23,781 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 716570
- Condition: Making Metal
- Location: Nr 2
- Part time: 51,712 hours, 23,781 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENG IFSD DUE TO OIL PRESS GOING INTO THE RED POSITIVE OIL PRESS NOTED PER FLT CREW.  NO INDICATION OF OIL LOSS AS  OIL QTY INDICATED 18 PTS AT GATE.  T/S OIL PRESS SYSTEM FOUND METAL ON MAIN CHIP DETECTOR.  NO METAL ON ALL OTHER CHIP DETECTORS. AIR SPUN ENG RT OIL PRESS 40 A 26 PERCENT N1 HIGH.  RAN ENG OIL PRESS CLIMBED TO 80 PLUS BEF IDLE AT STARTER CUTOUT.  OIL PRESS DROPPED.  S/D ENGINE AT 4  PSI.  FOUND MORE METAL ON MAIN CHIP DETECT.  SPUN 2 MORE TIME OIL PRESS AT IDLE LIMITS.  AT 26-28 PERCENT N2.  FOUND METAL CHIP DETECTOR EACH TIME, 4 TIMES.  REPLACED ENG PER TANS 6T1.
